Anyone allergic to Prednisone?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Aug 2007
Total Posts : 89
   Posted 8/29/2007 10:39 PM (GMT -6)   
I am getting a really sore mouth and some breathing issues with the Prednisone. Anyone else had these side effects?

Regular Member

Date Joined Jul 2007
Total Posts : 56
   Posted 8/30/2007 12:52 AM (GMT -6)   
I would talk to your doctor about your symptoms as soon as you can - especially the breathing issues. Prednisone is not a drug you can just stop without some supervision so make sure you are not doing yourself more harm than good.

Dx with Crohn's Colitis July 2007
37 yr old working Mom with two beautiful little girls (2 and 4)
Prednisone (down to 25 mg), 4800mg Asacol, Vicadin, Imitrix and Ambien as needed

Veteran Member

Date Joined Oct 2004
Total Posts : 3042
   Posted 8/30/2007 5:45 AM (GMT -6)   
Hi I would call your doctor asap. Especially if your having breathing problems.
Hi, I am teddybearweiser, I am a male.
I was diagnosed with crohns disease when i was admitted to the hospital
in 1992, in Jan of 1993 I was back in the hospital for surgery for my crohns. I had part of my right colon resectioned with ilecolonstomy.
 My GI doctor has me on Asacol, Dicyclomine,Imuran,Celebrex and Remicade. B-12 injection once a month.
My Internest doctor has me on Lisnopril-HTCZ and Folic Acid. Diagnosed
with Osteoarthritis July 2007

Regular Member

Date Joined Aug 2007
Total Posts : 89
   Posted 8/30/2007 5:02 PM (GMT -6)   
I did talk to my doc and he told me to get off it as it sounds like I may be having a reaction. I was hoping it was just a side effect and would pass but no luck. Plus I have asthma so I suppose that makes it worse. Too bad because my gut, eyes and energy were so improved. I was only on it for 4 days before the effects got bad so I'm just to get off it right away with no taper.

Veteran Member

Date Joined Aug 2007
Total Posts : 1202
   Posted 8/30/2007 10:54 PM (GMT -6)   
I broke out head to toe in hives when I took prednisone. My doc switched me to methylprednisolone and I do fine with that... well, except the round face and bone loss! ;-)
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, October 25, 2016 10:42 AM (GMT -6)
There are a total of 2,711,637 posts in 299,010 threads.
View Active Threads

Who's Online
This forum has 153594 registered members. Please welcome our newest member, Purplemouse.
272 Guest(s), 21 Registered Member(s) are currently online.  Details
PeteZa, jboy145, abhi, hopenchange, compiler, BillyBob@388, Fronton, ChickNorris, jewelrylady, jrpsf, saozemko, Canaveral, breakfastclub1, poohcheez, Traveler, Snokrystal, Labradorite, vaportrail, Not-there-yet, Nosila, iPoop

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer